MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 4 8MM; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 4 8MM; TEMPLATE FOR CLINICAL USE
Model Number IBAL UKA TIB BEA-RING TRL SZ 4 8MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a trial procedure the ring broke when it was being removed.This item had no effect on the patient or the case outcome.All was retrieved.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-601-tbd8, batch 5261721 was received for investigation.Visual inspection identified breakage across the trial body.The fragments generated during the event were not returned for analysis.The observed condition is most likely the result of damage incurred during the removal process, although an additional probable cause can be linked to wear and tear damage based on the age of the device.
 
Event or Problem Description

Brand Name
IBAL UKA TIB BEA-RING TRL SZ 4 8MM
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12198472
Report Number1220246-2021-03423
Device Sequence Number17200484
Product Code HWT
UDI-Device Identifier00888867037625
UDI-Public00888867037625
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA TIB BEA-RING TRL SZ 4 8MM
Device Catalogue NumberAR-601-TBD8
Device Lot Number5261721
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date09/30/2021
Patient Sequence Number1